Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 218, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 20, 2012, 3:03 PM EDT for Suwannee County, Florida. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2012, 3:03 PM EDT (19:03 UTC)
- Expired
- Sep 20, 2012, 3:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Suwannee County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 3:15 PM EDT | TSTM WND DMG | 1 E Luraville, FL | PUBLIC REPORTS A LARGE TREE DOWNED NEAR 180TH STREET IN LURAVILLE. TIME OF DAMAGE BASED ON RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
693
WUUS52 KJAX 201903
SVRJAX
FLC121-201930-
/O.NEW.KJAX.SV.W.0218.120920T1903Z-120920T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EDT THU SEP 20 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SUWANNEE COUNTY IN NORTHERN FLORIDA
* UNTIL 330 PM EDT
* AT 303 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LURAVILLE...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OBRIEN AND LIVE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3023 8325 3032 8299 3003 8293 3003 8303
3007 8307 3008 8308 3010 8315 3010 8321
3015 8324 3017 8324 3018 8325
TIME...MOT...LOC 1903Z 263DEG 12KT 3013 8317
$$
SANDRIK3 follow-up statements
837
WWUS52 KJAX 201909
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT THU SEP 20 2012
FLC121-201930-
/O.CON.KJAX.SV.W.0218.000000T0000Z-120920T1930Z/
SUWANNEE FL-
309 PM EDT THU SEP 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL SUWANNEE COUNTY...
AT 310 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LURAVILLE...MOVING EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LURAVILLE...OBRIEN AND LIVE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3023 8325 3032 8299 3003 8293 3003 8303
3007 8307 3008 8308 3010 8315 3010 8321
3015 8324 3017 8324 3018 8325
TIME...MOT...LOC 1910Z 253DEG 10KT 3014 8318
$$
SANDRIK702
WWUS52 KJAX 201917
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 PM EDT THU SEP 20 2012
FLC121-201930-
/O.CON.KJAX.SV.W.0218.000000T0000Z-120920T1930Z/
SUWANNEE FL-
317 PM EDT THU SEP 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL SUWANNEE COUNTY...
AT 317 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LURAVILLE...MOVING EAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OBRIEN
AND LIVE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3023 8325 3032 8299 3003 8293 3003 8303
3007 8307 3008 8308 3010 8315 3010 8321
3015 8324 3017 8324 3018 8325
TIME...MOT...LOC 1917Z 254DEG 12KT 3014 8313
$$
SANDRIK771
WWUS52 KJAX 201923
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT THU SEP 20 2012
FLC121-201930-
/O.CON.KJAX.SV.W.0218.000000T0000Z-120920T1930Z/
SUWANNEE FL-
323 PM EDT THU SEP 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL SUWANNEE COUNTY...
AT 323 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF LIVE OAK...MOVING EAST
AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OBRIEN
AND LIVE OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3012 8316 3014 8318 3016 8319 3019 8318
3023 8318 3032 8299 3003 8293 3003 8303
3008 8308 3010 8315
TIME...MOT...LOC 1923Z 254DEG 12KT 3016 8311
$$
PETERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 9:45 AM EDT, 5 hours 18 minutes earlier.
Area forecast discussion, Sep 20, 9:45 AM EDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 945 AM EDT THU SEP 20 2012 .UPDATE...WEAK FRONTAL BOUNDARY CONTINUES TO MEANDER OVER N CENTRAL FL WHILE A WEAK SURGE OF NE FL HAS MOVED INTO SE GA AND EXTREME NE FL AREA. A STRONG MID/UPPER TROUGH FROM THE GREAT LAKES TO LOWER MS VALLEY AND THE CENTRAL GULF OF MEXICO IS PROVIDING LIFT IN THE FORM OF PVA AND UPPER LEVEL JET DYNAMICS OVER PORTIONS OF THE FL PENINSULA MAINLY S OF THE BIG BEND AREA. LOW LEVEL CONVERGENCE COMBINED WITH THE INCREASING MOISTURE (PWATS NEAR 1.8 INCHES) AND LIFT WILL RESULT IN CHANCE TO LIKELY POP SCENARIO FOR NE FL AND LOWER END POPS OVER SE GA. ALREADY HAVE SBCAPES OF 1500 J/KG IN NE FL AND ANTICIPATE CHANCE OF THUNDERSTORMS STARTING LATER THIS MORNING AND INTO THE AFTN HOURS. WITH SUFFICIENT INSTABILITY... CAN'T DISCOUNT AN ISOLD STRONG STORM GIVEN AMPLE BULK SHEAR AND COOLER TEMPS ALOFT BUT PROBABILITIES LOOK TO BE LOW. MINOR CHANGES TO THE GRIDS TO INCREASE CLOUD COVER AND TWEAK POPS. && .AVIATION...VFR CONDS PREVAIL BUT ANTICIPATE MVFR VSBY AND CIGS IN PRECIP SHIFTING FROM SW TO NE TODAY. IFR VSBY/CIGS POSSIBLE IN CONVECTIVE BUT AT THIS TIME RADAR AND OBSERVATION TRENDS DON'T SUPPORT IT. && .MARINE...NELY FLOW TODAY/TONIGHT AROUND 10-15 KT AND SEAS OF 2-3 FT. NO HEADLINES. RIP CURRENTS: LOW RISK TODAY WITH SOMEWHAT LOWER SWELL CONDS THAN PRIOR DAYS. SEAS ABOUT 2 FT OR LESS. && .PRELIMINARY POINT TEMPS/POPS... AMG 85 66 88 66 / 40 10 20 20 SSI 81 71 82 73 / 40 20 30 20 JAX 82 68 84 68 / 60 30 30 30 SGJ 81 72 84 72 / 60 30 40 30 GNV 83 68 86 69 / 70 30 40 40 OCF 83 69 87 70 / 70 30 50 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/WALKER
Hazardous weather outlook, Sep 20, 10:10 AM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1010 AM EDT THU SEP 20 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-210933- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 1010 AM EDT THU SEP 20 2012 ...ISOLATED STRONG STORMS POSSIBLE THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A FRONTAL BOUNDARY WILL POSITION OVER NORTH CENTRAL FLORIDA TODAY. THIS FEATURE COMBINED WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL CREATE NUMEROUS TO SCATTERED THUNDERSTORMS ACROSS THE AREA TODAY...WITH THE POTENTIAL FOR ISOLATED STRONG STORMS THIS AFTERNOON. STRONG STORMS WILL BE CAPABLE OF GUSTY WINDS AND HAIL. LOCALLY HEAVY RAINFALL WILL BE MOST LIKELY OVER NORTHEAST FLORIDA NEAR AND ALONG THE SURFACE FRONT. STORMS WILL MOVE NORTHEAST TO EAST AROUND 10 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY WITH THE BEST CHANCES OVER NORTHEAST FLORIDA. INCREASED ONSHORE FLOW IS EXPECTED EARLY NEXT WEEK WHICH WILL ELEVATE THE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ABE/ARS
In the hours before
Special weather statement, Sep 20, 1:51 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
151 PM EDT THU SEP 20 2012
FLZ020-GAZ162-201830-
ECHOLS-HAMILTON-
151 PM EDT THU SEP 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ECHOLS
AND NORTHEASTERN HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 230 PM EDT...
AT 152 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HAMILTON COUNTY...MOVING NORTH AT 5
MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE
INDICATED COUNTIES THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3073 8295 3072 8269 3060 8266 3060 8269
3056 8273 3053 8271 3052 8273 3052 8271
3050 8271 3049 8274 3049 8285
TIME...MOT...LOC 1752Z 168DEG 3KT 3060 8277
SHASHYLocal storm report, Sep 20, 2:10 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT THU SEP 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST 2 E FOLKSTON 30.84N 81.98W
09/20/2012 E50.00 MPH CHARLTON GA TRAINED SPOTTER
STORM SPOTTER ESTIMATED GUSTS TO 50 MPH AND VERY HEAVY
RAIN.
&&
ARSLocal storm report, Sep 20, 2:17 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 PM EDT THU SEP 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM HAIL 2 E FOLKSTON 30.84N 81.98W
09/20/2012 M0.50 INCH CHARLTON GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL RANGING FROM A QUARTER INCH
TO A HALF INCH IN SIZE.
&&
SCHASELocal storm report, Sep 20, 2:19 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT THU SEP 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 2 SSW PALM VALLEY 30.18N 81.40W
09/20/2012 ST. JOHNS FL 911 CALL CENTER
THE 911 CALL CENTER RECEIVED A REPORT OF TELEPHONE LINES
BLOWN DOWN AT CANAL ROAD AND ROSCO BLVD. THE TIME GIVEN
WAS BASED ON RADAR.
&&
PPLocal storm report, Sep 20, 2:33 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT THU SEP 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG FOLKSTON 30.84N 82.01W
09/20/2012 CHARLTON GA LAW ENFORCEMENT
THE SHERIFFS OFFICE REPORTED TREES AND POWERLINES DOWN IN
FOLKSTON. THE TIME GIVEN WAS BASED ON RADAR.
&&
PPSpecial weather statement, Sep 20, 2:34 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT THU SEP 20 2012
FLZ020-022-GAZ162-163-201900-
CLINCH-COLUMBIA-ECHOLS-HAMILTON-
234 PM EDT THU SEP 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLINCH...SOUTHEASTERN ECHOLS...NORTHEASTERN COLUMBIA AND EASTERN
HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...
AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES EAST OF BELMONT...MOVING NORTH AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELMONT
AND NEEDMORE THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3071 8282 3067 8243 3061 8243 3058 8244
3058 8246 3054 8246 3039 8252 3040 8275
TIME...MOT...LOC 1834Z 181DEG 10KT 3052 8256
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 11:43 AM EDT | Special Weather Statement | JAX | Duval | 32 min |
| Sep 20, 11:59 AM EDT | Areal Flood Advisory | JAX | Duval | 91 min |
| Sep 20, 12:15 PM EDT | Special Weather Statement | JAX | Duval | 30 min |
| Sep 20, 12:24 PM EDT | Special Marine Warning | JAX | 96 min | |
| Sep 20, 1:02 PM EDT | Special Weather Statement | JAX | Saint Johns | 28 min |
| Sep 20, 1:13 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 47 min |
| Sep 20, 1:29 PM EDT | Special Marine Warning | JAX | 91 min | |
| Sep 20, 1:34 PM EDT | Special Weather Statement | JAX | Nassau | 41 min |
| Sep 20, 1:45 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 90 min |
| Sep 20, 2:06 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 39 min |
| Sep 20, 2:34 PM EDT | Special Weather Statement | JAX | Hamilton | 26 min |
| Sep 20, 3:38 PM EDT | Special Weather Statement | JAX | Suwannee | 52 min |
| Sep 20, 4:31 PM EDT | Special Weather Statement | JAX | Columbia | 44 min |
| Sep 20, 6:03 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Sep 20, 6:43 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Sep 20, 7:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Sep 20, 7:47 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.